# SDR 06FDEA03257

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOORBEAM LWR SECTION BS 1070, RBL 41-51, WL   201  REMOVED CORROSION FROM LWR CHORD BS 1070 RBL 41-51. FOUND BLENDED AREAS TO BE   WITHIN LIMITS PER SRM 53-10-1, 51-10-2.
